MAUDE Adverse Event Report: Medline Industries, LP CENTURION; IV SECUREMENT KIT

Medline Industries, LP CENTURION; IV SECUREMENT KIT
Catalog Number IVS1945
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our iv securement kits leaking fluids" and "when he screws on the insyte needle to the pigtail it comes loose even after its tight".
 
Additional Manufacturer Narrative
The customer reported concerns about iv securement kits leaking fluids and stated that when the insyte needle is screwed on to the pigtail, it comes loose even after it is tight.No sample or photo was received for the investigation; finished good production records were reviewed with no run without approvals, deviations or non-conformance reports, finished good pack build was reviewed with no issues, and trending found 0 additional reported complaints for this issue for the account in the past 6 months.The investigation was limited without a sample and additional information regarding the complaint incident, and the reported problem could not be confirmed.It should be noted that the kit bill of materials does not include a needle component; at this time, the root cause of the reported issue cannot be identified, and this issue will continue to be monitored by centurion's complaint handling system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
IV SECUREMENT KIT
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50693684
Report Number1824619-2026-00034
Device Sequence Number21246267
Product Code LRS
UDI-Device Identifier10653160269441
UDI-Public10653160269441
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIVS1945
Device Lot Number2022111890
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown